Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Quasicreative sets


Author: J. R. Shoenfield
Journal: Proc. Amer. Math. Soc. 8 (1957), 964-967
MSC: Primary 02.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0089808-7
MathSciNet review: 0089808
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. C. E. Dekker, Productive sets, Trans. Amer. Math. Soc. vol. 78 (1955) pp. 129-149. MR 0067049 (16:663a)
  • [2] A. A. Muchnik, On the separability of recursively enumerable sets (Russian), C. R. (Doklady) Akad. Sci. URSS. vol. 109 (1956) pp. 29-32. MR 0084473 (18:866g)
  • [3] J. Myhill, Creative Sets, Zeitschrift für Mathematik Logik und Grundlagen der Math. vol. 1 (1955) pp. 97-108. MR 0071379 (17:118g)
  • [4] E. L. Post, Recursively enumerable sets of positive integers and their decision problems, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 284-316. MR 0010514 (6:29f)
  • [5] V. A. Uspenskij, Theorem of Gödel and theory of algorithms (Russian), C. R. (Doklady) Akad. Sci. URSS. vol. 91 (1953) pp. 737-740. MR 0070591 (17:4d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.0X

Retrieve articles in all journals with MSC: 02.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0089808-7
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society